Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Definability and canonicity for Boolean logic with a binary relation

Abstract : This paper studies the concepts of definability and canonicity in Boolean logic with a binary relation. Firstly, it provides formulas defining first-order or second-order conditions on frames. Secondly, it proves that all formulas corresponding to compatible first-order conditions on frames are canonical.
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download
Contributor : Open Archive Toulouse Archive Ouverte (OATAO) Connect in order to contact the contributor
Submitted on : Thursday, February 26, 2015 - 10:09:18 AM
Last modification on : Monday, July 4, 2022 - 9:19:57 AM
Long-term archiving on: : Wednesday, May 27, 2015 - 10:45:35 AM


Files produced by the author(s)



Philippe Balbiani, Tinko Tinchev. Definability and canonicity for Boolean logic with a binary relation. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2014, vol. 129 (n° 4), pp. 301-327. ⟨10.3233/FI-2014-973⟩. ⟨hal-01120594⟩



Record views


Files downloads